# SDR AALA202402218718

- Difficulty date: February 15, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 86,294 hours, 11,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 104576
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OH EMERGENCY LIGHT IS NOT WORKING BETWEEN L2 & L3 DOOR. POWER BATTERY PACK M33099 REPLACED AND TEST OK IAW AMM33-51-06.
